Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 4:32 PM EDT for Johnson County, Marion County, Shelby County, Indiana. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 4:32 PM EDT (20:32 UTC)
- Expired
- May 21, 2014, 5:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, IN, Marion County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 21 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:34 PM EDT | HAIL 1.75 | 6 Se Indianapolis, IN | NEAR THE INTERSECTION OF INTERSTATE 65 AND 465 |
| May 21, 4:48 PM EDT | HAIL 1 | 5 Se Beech Grove, IN | |
| May 21, 4:50 PM EDT | HAIL 1.25 | 6 Se Indianapolis, IN | TIME ESTIMATED. VIA FACEBOOK. |
| May 21, 4:54 PM EDT | HAIL 1 | 10 Se Indianapolis, IN | SOME FLASH FLOODING OF PARKING LOTS AND ROADS |
| May 21, 4:55 PM EDT | TSTM WND DMG | 2 Ese Greenwood, IN | TREES SNAPPED OR UPROOTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804
WUUS53 KIND 212032
SVRIND
INC081-097-145-212100-
/O.NEW.KIND.SV.W.0046.140521T2032Z-140521T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 500 PM EDT
* AT 431 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTHPORT...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW WHITELAND...WHITELAND...BOGGSTOWN AND FAIRLAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 95 AND 103.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3955 8564 3955 8625 3957 8626 3963 8625
3963 8630 3967 8632 3967 8610 3977 8606
3977 8596 3976 8595 3970 8595 3970 8583
TIME...MOT...LOC 2032Z 303DEG 32KT 3966 8606
HAIL...1.00IN
WIND...60MPH
$$
PUMA1 follow-up statement
561
WWUS53 KIND 212050
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED MAY 21 2014
INC081-097-145-212100-
/O.CON.KIND.SV.W.0046.000000T0000Z-140521T2100Z/
SHELBY IN-MARION IN-JOHNSON IN-
450 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON...SOUTHEASTERN MARION AND NORTHERN SHELBY COUNTIES UNTIL 500
PM EDT...
AT 445 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTHPORT...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. A TRAINED WEATHER SPOTTER
REPORTED QUARTER SIZE HAIL 5 MILES SOUTHEAST OF BEECH GROVE AT 448
PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOGGSTOWN AND FAIRLAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 95 AND 103.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3955 8614 3966 8621 3967 8610 3977 8606
3977 8596 3976 8595 3970 8595 3970 8583
3955 8564
TIME...MOT...LOC 2050Z 303DEG 32KT 3962 8601
HAIL...1.00IN
WIND...60MPH
$$
LEE/PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:25 PM EDT, 7 minutes earlier.
Area forecast discussion, May 21, 4:25 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 316 PM EDT WED MAY 21 2014 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 316 PM EDT WED MAY 21 2014 SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING. BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON. COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/. FOR TEMPERATURES STUCK WITH A MODEL BLEND. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY. OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED. HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL DOWN AGAIN ON WEDNESDAY. && .AVIATION /DISCUSSION FOR THE 212100Z KIND TAF UPDATE/... ISSUED AT 425 PM EDT WED MAY 21 2014 BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY. SOME CONVECTION ALSO DEVELOPING AHEAD OF AN UPPER WAVE PUSHING TOWARDS SOUTHWEST ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE PASSING OVER THE KIND VICINITY TOWARDS 220100Z-220200Z...SO THINK THE THREAT FOR CONVECTION WILL REMAIN HIGH UNTIL THAT TIME. WILL EXTEND THE THUNDERSTORM THREAT IN TIME A FEW MORE HOURS ON THE UPDATE. VARIABLE AND GUSTY SURFACE WIND AND HAIL ARE POSSIBLE WITH THE HEAVIER CELLS. PREVIOUS DISCUSSION FOLLOWS. MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA DEVELOPMENT LATE THIS AFTERNOON. SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY EVE AT THE TAF SITES. HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER 14Z THURSDAY AS DAYTIME HEATING RESUMES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JP/50 AVIATION...JP/JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT WED MAY 21 2014 INZ021-028>031-035>049-052>057-061>065-070>072-221930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-221930- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 21, 4:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL WESTFIELD 40.05N 86.13W
05/21/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
&&
BHHLocal storm report, May 21, 4:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 9 NW INDIANAPOLIS 39.87N 86.27W
05/21/2014 E0.88 INCH MARION IN AMATEUR RADIO
&&
BHHLocal storm report, May 21, 4:21 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 1 ENE SPEEDWAY 39.80N 86.23W
05/21/2014 E0.70 INCH MARION IN AMATEUR RADIO
LOCATED AT INDIANAPOLIS MOTOR SPEEDWAY...RELAYED REPORT
&&
BHHLocal storm report, May 21, 4:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL LEBANON 40.05N 86.47W
05/21/2014 E0.25 INCH BOONE IN TRAINED SPOTTER
&&
BHHLocal storm report, May 21, 4:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL CARMEL 39.97N 86.11W
05/21/2014 E0.50 INCH HAMILTON IN PUBLIC
SOUTHWEST SIDE OF THE CITY
&&
BHHLocal storm report, May 21, 4:25 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL LEBANON 40.05N 86.47W
05/21/2014 E0.25 INCH BOONE IN AMATEUR RADIO
ONE MINUTE DURATION
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 43 min |
| May 21, 2:05 PM EDT | Tornado Warning | IND | Clinton | 25 min |
| May 21, 2:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 24 min |
| May 21, 2:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 37 min |
| May 21, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| May 21, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone | 35 min |
| May 21, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 34 min |
| May 21, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 31 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 42 min |
| May 21, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone | 50 min |
| May 21, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 43 min |
| May 21, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 33 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 25 min |
| May 21, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 49 min |
| May 21, 4:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| May 21, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 21 min |
| May 21, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 20 min |
| May 21, 4:46 PM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| May 21, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 29 min |
| May 21, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 19 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 47 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 29 min |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 32 min |
| May 21, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke | 30 min |
| May 21, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 30 min |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan | 43 min |
| May 21, 5:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| May 21, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke | 33 min |
| May 21, 5:45 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hendricks, Marion | 4 hr |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 16 min |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 31 min |
| May 21, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 33 min |
| May 21, 6:15 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 4 hr |
| May 21, 6:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 28 min |
| May 21, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 30 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.